Hi I've been taking adderall 30mg xr/once a day for a week. The first couple days were great for my ADD symptoms, with the exception of sleep! But now I'm not really feeling the same way. Headaches, insomnia, back and neck pain, not really sociable, and not really feeling the focus or motivation. I saw my therapist today and she recommended that I give it another week. Has anyone felt these side effects and they have subsided? If so, over how much time? I'm just not sure if I should discontinue use or give it more time. I also take lamictal 200mg and ambien 10mg. Any feedback is appreciated!
Wow, I am actually suprised they put you on such a high dose. I take Adderall and I was getting a high and helpful things from it at 10 mg. I have been on it for 4 months and still I am only at 15 mgs. My suggestions to you are, ask the doctor to maybe try a lower dose ritalin or break your 30mg aderall in quarters and take them. I have not had any of those side affects. I take the 15 mg and I break it in half, I take 1 half about 7am and the other half around 1 in the afternoon. I have had some skin irritation and thats it, other than that it works wonders on me. I personally feel they started you off at two high of a dose. It is like some other meds, start off low and work your way up, finding the perfect strenght for your own individual self.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Attention Deficit Hyperactivity Disorder (ADHD) - Just started on Adderrall xr for my ADD (20mgs per
Posted 30 Jan 2011 • 4 answers
Posted 25 Oct 2011 • 4 answers
Posted 7 Dec 2013 • 3 answers
Attention Deficit Hyperactivity Disorder (ADHD) - I am currently on Vyvanse 60 Mg Cap for Adult ADHD
Posted 3 Mar 2015 • 6 answers
Posted 26 Jun 2017 • 2 answers